# SDR A6WA201543390

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,776 hours, 30,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE SKIN IS CHAFED BEHIND ISOLATOR MOUNT AT RBL18, APPROX 40" ABOVE FLOOR.  REPAIRED IAW REO 601R-53-61-1285 REV A.
